Couldn't find what you looking for?

TRY OUR SEARCH!


My wife and I fight for a long time with our child’s disease ADHD.
In his sixth year of life we first time noticed that he has attention deficit hyperactivity disorder (ADHD).
First we were very concerned about our child’s future but than we heard of some drug called Concerta and with time of using it we started to believe that he will be cured for god.
In the beginning our son reacted very well on this stimulant and he didn’t have any problems, but with time he has started to feel bad. Vomiting and nausea were common. Than he started to suffer from insomnia.
All that made our son to be very fatigue and tired almost all the time. He was incapable of going into school or play with other kind outside.
Recently we heard of some new drug called Straterra and some told us that this drug do not cause this kind of side effects. IS this true? Where can we get such drug?

Loading...


Person who has told all this was true. These side effects cause by Concerta are common side effects of all stimulant drugs that reduce ADHD symptoms through their impact on the availability of dopamine in the central nervous system.
Straterra is believed to have effects upon the central nervous system neurotransmitter norepinephrine, a brain chemical considered important in regulating attention, impulsivity and activity levels. So it is not considered to be a stimulating drug.
I think that using of Straterra can help your son because Straterra represents a new treatment option for children with ADHD, especially for children who may not have responded favorably to stimulant medication or who have been unable to tolerate the side effects of stimulants.
So, contact your general practitioner, tell him what have you decided and let him introduce you with dosing and possible side effects of treatment with this new drug. Good luck!
Reply

Loading...